2 doctors weighed in:

Pills accidentally given to female when meant for men. Is that dangerous?

2 doctors weighed in
Dr. Simon Kimm
Urology
1 doctor agrees

In brief: It certainly can be.

Any accidental ingestion of medicines is potentially dangerous, but depends highly on the type of medication and dose.
If there appears to any immediate adverse reactions, like shortness of breath, chest pain, racing heart, go to the emergency room. If there does not appear to be any reaction, but you are concerned, discuss with your primary care physician.

In brief: It certainly can be.

Any accidental ingestion of medicines is potentially dangerous, but depends highly on the type of medication and dose.
If there appears to any immediate adverse reactions, like shortness of breath, chest pain, racing heart, go to the emergency room. If there does not appear to be any reaction, but you are concerned, discuss with your primary care physician.
Dr. Simon Kimm
Dr. Simon Kimm
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors